# SDR C2XA08ON168

- Difficulty date: August 14, 2008
- Submitted: August 25, 2008
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 03690365
- Condition: Inoperative
- Location: Rudder
- Part time: 8,442 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 0002 -OKC- FLIGHT CREW REPORTED RUDDER 2 SYSTEM INOP ON APPROACH AND DECLARED EMERGENCY AND IT LANDED SAFELY WITHOUT INCIDENT.  MAINTENANCE RESET RUDDER SYSTEM 2 AND RELEASED THE ACFT ON A FERRY FLIGHT TO AUS.  REMOVED AND REPLACED BOTH PRESSURE SWITCHES.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
